# SDR IPXA2025072908797

- Difficulty date: July 24, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Seat Track
- Part number: B53774131210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  MDC FLOOR STRUCTURE SEAT TRACK WITH CORROSION BTWN FR 28 THROUGH FR 31 AT Y1959.  INSTALLED 3(EA) FLOORBOARD PANELS IAW AMM 53-10-23/0401 WITH RETAINED HARDWARE. INSTALLED 2(EA) FWD CARGO SIDEWALL PANEL IAW AMM 25-54-10/201.
